Doctor insights on:
Accutane And Headaches
BP ?: Not sure what meds. U r taking, but please review with the prescribing doctors. ...Read more
Been on minocycline for 11 weeks and 1.5 months on differin (adapalene) and tretinoin. I'm still getting acne and breakouts which is bugging me :(?
See Your Doctor: Acne is caused by plugged hair follicle units (excess oil/debris/bacteria) & inflammation; genetically determined. Therapy includes topical/oral meds to control infection/inflammation. Medication-induced irritation/dryness is common. Finding the right balance can be challenging, even w/ mild acne. Your chances at successful treatment are best with regular check-ups; or referral to a Dermatologist. ...Read more
Taking dostinex and experiencing headaches. Does the body ever get used to side effects of dostinex (cabergoline) and stop having headaches?
Using cymbalta (duloxetine) and lamotrigine for 6 months and noticed hair thinning, headaches, muscle aches and horrible nausea. Is this normal and will it last?
Unusual: You seem to have unusually strong adverse reactions to these medications. Generally side effects diminish over days to weeks, not usually months. I would suggest you talk to your doctor. I wonder if something else could be going on... ...Read more
Progesterone: Jerry, all of those symptoms are common reactions of progesterone. I am most concerned about the flushing on your cheeks and chest as some women can get a severe allergic reaction to this medication. I am not sure how long you have been taking it, but since it is a once a day medication, I don't want you to take anymore until you talk to your doctor or their partner by phone in the morning. ...Read more
Amitriptyline safe and effective for preventing hemiplegic migraines? I get slight numbness and tingling left side and headaches. Past 2yrs on and off
Comments: Truthfully, due to bad anticholinergic side effects, I no longer use amitryptyline in any of my patients. Would prefer OTC items, such as riboflavin, butterbur, CoQ-10 magnesium or feverfew. Most neurologists can help with this. If it must be prescription, choose Depakote or Topamax (topiramate). Botox, maybe? ...Read moreSee 1 more doctor answer
Normal MRI scans, suffer with IIH AND migraines. Constantly lightheaded and severe headaches every few days. 500mg ACETEZOLOMIDE not helping. Why?
IIH migraines: Check for reflux and for sinusitis , ranitidine/ prevecid helps for reflux , zyrtec (cetirizine) + antibiotic for sinusitis/allergies as they can be compounding the situation. Also discuss with neurologist migraine treatments, could try excedrine migraine , if you can take aspirin/ caffeine. Make sure not due to illness Zika/ Lyme f/u/ w/ neurologist ...Read more
Hyperthyriod does it cause dizziness all day and nervousness and breathing issues on one side and headach and head pressure and back pain and rib pain?
No: You have other issues, usually having so many organ systems involved without a complete evaluation ... You have the obvious. Anxiety of some type. Thyroid issues usually do not cause both head and back pain. Sounds as though you have a mood disorder feeding you pain or a pain disorder fueling an anxiety problem. See you doc plus start a wellness prog., vits minerals, yoga, massage and acupuncture. ...Read more
Can lupus flare cause headaches? I'm in a flare and also getting bad daily headaches with dizziness?
When just starting prescription prilosec and getting some side effects like stuffy nose and mild headache, how long till side effects subside?
When you stop Prilos: odopTPohese are thesie effects f rilsec and symtms ol subside when you stop the drug causing the symptoms ...Read more
Cold hands and feet and flushed face since 15 Flushing became more severe while taking accutane Will it pass after accutane withdrawal?
Accutane: Be sure your prescriber for your medication is aware of your symptoms but I don't think it's related. But be sure and get examination ...Read more
Since I stopped taking suboxone, I now get frequent migraine and tension headaches. What can I take for these headaches? Also, Is this common?
Common: Headaches are common in the general population and after coming off a very strong drug like Suboxone I would suspect headaches will be frequent for 6-12 months as your body adjusts. Advil or tylenol (acetaminophen) are fine to take. Also consider chiropractic, accupuncture or massage therapy. ...Read more
I have been experiencing moderate to severe migraines daily for 2 weeks, with nausea, upset stomach and fatigue and dizziness. What is this?
I wake up everyday with headaches and severe exhaustion and dizziness, B12 defiency but levels are up please help?
See a good doctor: There are many possible causes of your symptoms: many type of infections (bacterial, viral, fungal, parasitic), anemia, nutrient deficiencies, toxic exposures, thyroid & other hormonal problems, sleep disorders, heart disease, stress, depression etc. It is impossible for anyone here to diagnose you further. See a good doctor, preferably one with a holistic perspective, for a thorough evaluation. ...Read more
I am on 9 mg of predezone and have extreme fatigue, upset stomach and loose bowels. Are these side effects of this medicine?
Taking bactrim (sulfamethoxazole and trimethoprim) and flagyl for diverticulitis. Horrible nasuea, headache and chest discomfort, body aches and just feel sick. Should i stop the med?
No: While nausea is a common adverse effect of almost any medication, the other symptoms you describe are not likely to be caused by these antibiotics. They could be caused by worsening infection, but an exam is necessary to make that determination. Seeing a doctor (preferably the prescribing doc) without delay is important in this situation. ...Read more